Journal of Noncommutative Geometry


Full-Text PDF (272 KB) | Metadata | Table of Contents | JNCG summary
Volume 10, Issue 1, 2016, pp. 245–264
DOI: 10.4171/JNCG/233

Published online: 2016-03-22

Perturbation semigroup of matrix algebras

Niels Neumann[1] and Walter D. van Suijlekom[2]

(1) Radboud University Nijmegen, Netherlands
(2) Radboud Universiteit Nijmegen, Netherlands

In this article we analyze the structure of the semigroup of inner perturbations in noncommutative geometry. This perturbation semigroup is associated to a unital associative *-algebra and extends the group of unitary elements of this *-algebra. We compute the perturbation semigroup for all matrix algebras.

Keywords: Noncommutative geometry, matrix algebras

Neumann Niels, van Suijlekom Walter: Perturbation semigroup of matrix algebras. J. Noncommut. Geom. 10 (2016), 245-264. doi: 10.4171/JNCG/233